# SDR SIMA20170926001

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 42,505 hours, 38,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Ltwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING AFT OVERWING EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED LAMP AT LT WING AFT OVERWING EMERGENCY EXIT LIGHT IAW AMM 33-50-10. OPS CHECK GOOD.
